Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Đã lưu trong:
Príomhúdar: | American Mathematical Society |
---|---|
Formáid: | Bài viết |
Teanga: | English |
Foilsithe: |
American Mathematical Society
2009
|
Ábhair: | |
Rochtain Ar Líne: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Clibeanna: |
Cuir Clib Leis
Gan Chlibeanna, Bí ar an gcéad duine leis an taifead seo a chlibeáil!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Míreanna Comhchosúla
-
Mathematics of computation. Volume 66, Number 219, 1997
le: American Mathematical Society
Foilsithe: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
le: American Mathematical Society
Foilsithe: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
le: American Mathematical Society
Foilsithe: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
le: American Mathematical Society
Foilsithe: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
le: American Mathematical Society
Foilsithe: (2009)